| Model Number |
01.12.021 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 february 2021: lot 188462: (b)(4) items manufactured and released on 28-jan-2019.Expiration date: 2024-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
Revision due to aseptic stem loosening 1 year and 7 months after primary.It is possible that also the head was revised even if it was not reported in the competent authority report.The surgery was completed successfully.